# SDR DALA2019080104521

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N883DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31993
- Aircraft time: 6,732 hours, 2,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WAS HARD TO DISARM .   REMOVED DEBRIS FROM GIRT BAR FLOOR AND LUBED. OPS NML 2L DOOR ARM/DISARM REF B757 AMM 25-66. OK FOR SVC.
